MathSciNet Relay Station
MathSciNet bibliographic data
MR1875145 (2002j:55009) 55P60 (55P65)
Chachólski, W.; Dwyer, W. G.; Intermont, M. The $A$-complexity of a space. J. London Math. Soc. (2) 65 (2002), no. 1, 204–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement